Positive solution for Dirichlet‎ ‎$‎‎p(t)‎$‎-Laplacian BVPs

Document Type: Research Paper


1 Faculty of Mathematics‎, ‎USTHB‎, ‎Algiers‎, ‎Algeria.

2 Faculty of Sciences‎, ‎UMB‎, ‎Boumerdes‎, ‎Algeria.


In this paper we provide‎ ‎existence results for positive solution to‎ ‎Dirichlet p(t)-Laplacian boundary value problems‎. ‎The sublinear and‎ ‎superlinear cases are considerd‎.


Main Subjects

Volume 42, Issue 1
January and February 2016
Pages 155-173
  • Receive Date: 15 April 2014
  • Revise Date: 24 November 2014
  • Accept Date: 24 November 2014